# SDR SWAA2022012467862

- Difficulty date: April 24, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,404 hours, 23,620 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING PANEL 193D HAS SEVERAL HOLES BLOWN OUT AT AFT END OF PANEL ALSO REQUIRES ONE HOLE TO BE FILLED. / REPAIRED DAMAGE HOLES PER SRM 51-70-06-2R-9
